IJPAM: Volume 105, No. 4 (2015)


Mária Timková
Institute of Mathematics
Faculty of Sciences
P. J. Šafárik University
Jesenná 5, 041 54 Košice, SLOVAKIA

Abstract. The H-force number of a hamiltonian graph $G$ is the smallest number $k$ with the property that there exists a set $W \subseteq V(G), \vert W\vert = k$, such that each cycle passing through all vertices of $W$ is hamiltonian. In this paper, we determine the H-force numbers of distance graphs with two parameters.

Received: October 7, 2015

AMS Subject Classification: 05C45

Key Words and Phrases: hamiltonian graph, H-force number, distance graph, long cycle

Download paper from here.

DOI: 10.12732/ijpam.v105i4.17 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 4
Pages: 775 - 793

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).